# SDR DALA2016090806454

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GENERATION FLOOR CHANNEL NR 221, TF, SM, NRC 00226.  CRACK WAS STOP DRILLED.  DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-41-02, SRM 51-20-09, AND SRM 53-20-50, REPAIR 5, FIG 202.  HFEC INSPECTION WAS PERFORMED AT END OF CRACK.  NO CRACKS WERE FOUND BEYOND IAW NDT SPM 06-10-01.001 EQUIPMENT.
